# SDR SWIA202266467

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N411SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000907
- Aircraft time: 719 hours, 520 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 989654 : CATERING TRUCK BACKED INTO RIGHT SIDE WINGLET TRAILING EDGE   (FLIGHT #3485 FILED CLOSED)   PERFORMED PERMENANT REPAIR ON RH WINGLET TRAILING EDGE PER INSTRUCTIONS IN ETD 2022-170-028579. SEE CP 25484224-1 FOR RESTORATION OF ORIGINAL FINISH.
